# SDR UIEA200700486

- Difficulty date: December 7, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 37,226 hours, 5,616 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B390346
- Condition: Cracked
- Location: Nr 5 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 CANOE FAIRING DRIVE ROD MID FLAP AFT FITTING CRACKED.  FITTING REPLACED PER AMM 20-51-01 AND OPS CHECKED OK.
